MAUDE Adverse Event Report: Medline Industries, LP SensiCare; GLOVE,EXAM,NITRILE,FG TOUCH, 300, S

Medline Industries, LP SensiCare; GLOVE,EXAM,NITRILE,FG TOUCH, 300, S
Catalog Number FG3001
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Rash (2033)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6)2026 the individual had an "allergic reaction" described as a "rash" after using the product.Per the customer, the individual required "steroid cream" to treat the skin reaction.
 
Additional Manufacturer Narrative
It was reported that on (b)(6)2026 the individual had an "allergic reaction" described as a "rash" after using the product.Per the customer, the individual required "steroid cream" to treat the skin reaction.It has been determined that though the event did not involve a death or serious injury, recurrence could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
SensiCare
Common Device Name
GLOVE,EXAM,NITRILE,FG TOUCH, 300, S
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key50098626
Report Number1417592-2026-08109
Device Sequence Number10271341
Product Code LZA
UDI-Device Identifier10888277362734
UDI-Public10888277362734
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K200093
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberFG3001
Device Lot NumberZIM512141583
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale